On a necessary condition for Lp (0<p<1) -convergence (upper boundedness) of trigonometric series
Journal Title: Карпатські математичні публікації - Year 2015, Vol 7, Issue 1
Abstract
In this paper we prove that the condition ∑2nk=[n2]λk(p)(|n−k|+1)2−p=o(1)(=O(1)), is a necessary condition for the Lp(0<p<1)-convergence (upper boundedness) of a trigonometric series. Precisely, the results extend some results of A. S. Belov.
Authors and Affiliations
Xh. Z. Krasniqi
Translation, modulation and dilation systems in set-valued signal processing
In this paper, we investigate a very important function space consists of set-valued functions defined on the set of real numbers with values on the space of all compact-convex subsets of complex numbers for which the pt...
On estimates for the Jacobi transform in the space Lp(R+,Jα,β(x)dx)
In this paper, we prove the estimates for the Jacobi transform in Lp(R+,Jα,β(x)dx) as applied to some classes of functions characterized by a generalized modulus of continuity.
A realization of the uncertainty principle
We obtain the statement about the imitation behavior of the sum of functions on the real half-line by each of the summands under some conditions for these functions and their Laplace transforms.
Approximation relations on the posets of pseudometrics and of pseudoultrametrics
We show that non-trivial "way below" and "way above" relations on the posets of all pseudometrics and of all pseudoultrametrics on a fixed set X are possible if and only if the set X is finite.
The nonlocal problem for the differential-operator equation of the even order with the involution
In this paper, the problem with boundary non-self-adjoint conditions for differential-operator equations of the order $2n$ with involution is studied. Spectral properties of operator of the problem is investigated. By a...